| Model Number |
VH-4000 |
| Medical Device Problem Code |
Insufficient Device Problem Information (3190)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/02/2026
Type of Reportable Event
Malfunction
Event or Problem Description
The hospital reported broken tip of the vasoview hemopro 2 right out of the box.The sterile packaging was intact.It happened before the procedure during set up.No procedure delay.New device was used.
Additional Manufacturer Narrative
(b)(4).Event site name exceeded character limitations: (b)(6).The device has been returned to the factory and is being evaluated.A supplemental report will be submitted when the evaluation is completed.